Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hausdorff summability methods


Author: B. E. Rhoades
Journal: Trans. Amer. Math. Soc. 101 (1961), 396-425
MSC: Primary 40.32
DOI: https://doi.org/10.1090/S0002-9947-1961-0136897-2
Addendum: Trans. Amer. Math. Soc. 106 (1963), 254-258.
MathSciNet review: 0136897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Basu, On the total relative strength of the Hölder and Cesàro methods, Proc. London Math. Soc. vol. 50 (1948-1949) pp. 447-462. MR 0027870 (10:368a)
  • [2] -, On hypergeometric summability involving infinite limits, Proc. Amer. Math. Soc vol. 5 (1954) pp. 226-238. MR 0060613 (15:697h)
  • [3] -, On the total relative strength of some Hausdorff methods equivalent to the identity, Amer. J. Math. vol. 76 (1954) pp. 389-398. MR 0060614 (15:697i)
  • [4] -, On comparison of the total strength of some Hausdorff methods, Math. Z. vol. 67 (1957) pp. 303-309. MR 0091363 (19:955d)
  • [5] H. J. Greenberg and H. S. Wall, Hausdorff means included between (C, 0) and (C, 1), Bull. Amer. Math. Soc. vol. 48 (1942) pp. 774-783. MR 0007067 (4:80f)
  • [6] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [7] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [8] E. Hille and J. D. Tamarkin, On moment functions, Proc. Nat. Acad. Sci. U.S.A. vol. 19 (1933) pp. 902-908.
  • [9] W. A. Hurwitz and L. L. Silverman, On the consistence and equivalence of certain definitions of summability, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 1-20. MR 1501058
  • [10] B. E. Rhoades, Total comparison between two Cesàro matrices, Abstract 553-96, Notices Amer. Math. Soc. vol. 7 (1958) p. 828.
  • [11] -, Total comparison among some totally regular Hausdorff methods, Math. Z. vol. 72 (1960) pp. 463-466. MR 0116167 (22:6962)
  • [12] W. W. Rogosinski, On Hausdorff's method of summability, Proc. Cambridge Philos. Soc. vol. 38 (1942) pp. 166-192. MR 0006380 (3:296a)
  • [13] B. Vanderburg, Certain linear combinations of Hausdorff summability methods, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 466-477. MR 0045224 (13:548c)
  • [14] A. Wilansky, An application of Banach linear functionals to summability, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 59-68. MR 0032025 (11:243b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.32

Retrieve articles in all journals with MSC: 40.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0136897-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society